The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.553 NO.1 / 2011 )
home Two turnpike results for a continuous-time optimal control system
Pages 305-317
Alexander J. Zaslavski,
home Harmonic mappings and quasihomographies with the theory of Teichmüller space
Pages 289-304
Józef Zając,
home Algebraic and analytic properties of quasimetric spaces with dilations
Pages 267-287
S. V. Selivanova, S. K. Vodopyanov,
home Convergence of inexact orbits of continuous mappings in complete metric spaces
Pages 259-265
Simeon Reich, Alexander J. Zaslavski,
home Commutative algebras of monogenic functions associated with classic equations of mathematical physics
Pages 245-258
S.A. Plaksa, S.V. Gryshchuk, V. S. Shpakivskyi,
home De la Vallée Poussin means of holomorphic mappings of the ball
Pages 231-243
Jerry R. Muir Jr., Ted J. Suffridge,
home An operator associated with de Branges spaces and universality limits
Pages 213-229
D.S. Lubinsky,
home On conditions of $overlinepartial$-closed extensions of differential forms
Pages 201-211
Alexander Mechislavovich Kytmanov, Simona Glebovna Myslivets,
home Asymptotic solution of optimal control problems with a small parameter and intermediate points in performance index
Pages 173-199
Galina A. Kurina, Elena V. Smirnova,
home Quasiconformal reflection coefficient of level lines
Pages 155-172
Samuel L. Krushkal, Reiner Kühnau,
home Dynamical systems on sets of holomorphic functions
Pages 139-153
Yuri Kondratiev, Yuri Kozitsky, David Shoikhet,
home Optimal control of a dynamical biological system: maintenance of balanced growth and development
Pages 125-137
Ilya Ioslovich, Per-Olof Gutman, Raphael Linker,
home A conjecture on martingales and rotations
Pages 99-123
Aimo Hinkkanen,
home Homeomorphisms with integrally restricted moduli
Pages 83-98
Anatoly Golberg,
home On fixed points of regular Möbius transformations over quaternions
Pages 75-82
Graziano Gentili, Fabio Vlacci,
home On the existence and stability of cycles in gene networks with variable feedbacks
Pages 61-74
Yu. A. Gaidov, V. P. Golubyatnikov,
home Two-dimensional shapes and lemniscates
Pages 45-59
P. Ebenfelt, D. Khavinson, H.S. Shapiro,
home Global holomorphic approximations of Cauchy-Riemann functions
Pages 31-44
Roman J. Dwilewicz,
home The peak-interpolation theorem of Bishop
Pages 27-30
Arthur A. Danielyan,
home Proper polynomial self-maps of the affine space: state of the art and new results
Pages 15-25
Cinzia Bisi, Francesco Polizzi,